BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1997 >
Volume 23 Number 3-4 >

Please use this identifier to cite or link to this item:

Title: Commuting Nonselfadjoint Operators and their Characteristic Operator-Functions
Authors: Kirchev, K.
Borisova, G.
Keywords: Operator Colligation
Complete Characteristic Operator-Function
Joint Characteristic Function
Issue Date: 1997
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 23, No 3-4, (1997), 313p-334p
Abstract: In this paper we present some generalizations of results of M. S. Livšic [4,6], concerning regular colligations (A1, A2, H, Φ, E, σ1, σ2, γ, ˜γ) (σ1 > 0) of a pair of commuting nonselfadjoint operators A1, A2 with finite dimensional imaginary parts, their complete characteristic functions and a class Ω(σ1, σ2) of operator-functions W(x1, x2, z): E → E in the case of an inner function W(1, 0, z) of the class Ω(σ1). ...
Description: * Partially supported by Grant MM-428/94 of MESC.
ISSN: 1310-6600
Appears in Collections:Volume 23 Number 3-4

Files in This Item:

File Description SizeFormat
sjm-vol23-num3-4-1997-p313-p334.pdf529.98 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License